# SDR ANCF2018122201

- Difficulty date: December 22, 2018
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N973AV
- Make and model: Airbus A330-243
- Aircraft serial: 1073
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Part number: 10211101000
- Part serial: 09MG12211
- Condition: Abnormal
- Location: Zone 700
- Part time: 42,510 hours, 7,821 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ATB - AFTER TAKE OFF ECAM MESSAGE: L/G LEFT LENGTHENING FAULT // DEC 23. TECHNICALLY CONCURS WITH MSN 1073 PERFORMING A MAXIMUM OF 2 FLIGHT CYCLES, IN ORDER TO REPOSITION THE AIRCRAFT FROM NYC TO RNG WITH THE LANDING GEARS RETRACTED.  THIS TECHNICAL ADAPTATION IS PROVIDED ON THE CONDITION THAT LT MLG SHORTENING MECHANISM REMAINED IN THE LOCKED LONG CONDITION ON LANDING AFTER THE ADJUSTABLE LINK FAILURE. CORRECTIVE ACTIONS: DEC 24. PERFORMED REPLACEMENT OF THE SHORTENING MECHANISM TURNBUCKLE LINK IAW JIC-332-32-00023 PART 1R00 AND TA REF. 80558436/007/2018 UNDER WO 101612142 - PERFORMED REPLACEMENT OF THE SHORTENING MECHANISM TURNBUCKLE LINK IAW JIC-332-32-00023 PART 1 R00 AND TA REF 80558436/007/20 - THIS LIMITATION IS PLACED ON DMI NEF/HIL LP # 20316. CNMCC-2018-AV1508 // DEC 27. PERFORMED JIC-332-32-00023 PART II REV 00.IN ACCORDANCE WITH AMM SUBTASK 32-11-35-420-052-D ADJUSTMENT OF THE TURNBUCKLE LINK WAS PERFORMED. IN ACCORDANCE WITH AMM 32-31-00-710-801 AND AMM 32-33-00-710-801 FUNCTIONAL TEST OF THE NORMAL EXTESION AND RETRACTION SYSTEM AND OPERATIONAL TEST OF THE FREE FALL SYSTEM WAS PERFORMED. TEST WERE SATISFACTORY.
